# SDR TWAA9752008

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK 'C', FOUND STR 42 INTERCOSTAL CRACKED, FS 1705.  STOP DRILLED CRACK AND INSTALLED DOUBLER WITH SEALANT PER SRM 51-50-02, PAGE 4, FIGURE 2.  AIRCRAFT TOTAL TIME:  62,400 HOURS, 23,718 CYCLES.  (X)
